Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

On medicines for dead nerve in leg, have burning sensation in that leg causing difficulty in walking and sleeping. Cause?

hi, sir good afternoon, my uncle has a problem with his leg, i mean few months back when it was inspected by a doctor a neurophysician, the doctor told that one nerve of the leg is dead and it will take some time to regenerate, from then i mean by nov 2011 he is taking medicines, but from last few days there is a burning sensation in his leg,not able to walk even can t sleep, what it could be
Asked On : Sat, 13 Oct 2012
Answers:  0 Views:  28 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor